Zobrazeno 1 - 10
of 1 634
pro vyhledávání: '"Cauchy's convergence test"'
Autor:
László Kalmár
Publikováno v:
Acta Mathematica Academiae Scientiarum Hungaricae. 1:109-112
Autor:
Kalmár, László
Publikováno v:
Acta Mathematica Hungarica; March 1950, Vol. 1 Issue: 1 p109-112, 4p
Publikováno v:
Aerospace Systems. 4:281-300
As interest in the use and launching of spacecraft for communications, earth observation, scientific experiment and navigation purposes increases and manned missions to the Moon and Mars intensify, there is need for the design of efficient and high-f
Publikováno v:
European Journal of Pure and Applied Mathematics. 13:130-143
Henstock--Kurzweil integral, a nonabsolute integral, is a natural extension of the Riemann integral that was studied independently by Ralph Henstock and Jaroslav Kurzweil. This paper will introduce the Henstock--Kurzweil--Stieltjes integral of $\math
Publikováno v:
IEEE Access, Vol 8, Pp 91501-91509 (2020)
With the application of quaternion in technology, quaternion-valued neural networks (QVNNs) have attracted many scholars' attention in recent years. For the existing results, dynamical behavior is an important studying side. In this paper, we mainly
Autor:
Zhonghua Li, Xiwei Liu
Publikováno v:
IEEE Access, Vol 7, Pp 9128-9141 (2019)
In this paper, we investigate the global μ-stability problem of quaternion-valued neural networks (QVNNs) with unbounded and asynchronous time-varying delays. The decomposition of QVNNs is proposed first based on the Hamilton rules to avoid the non-
Autor:
Tulyakov, D.1
Publikováno v:
Mathematical Notes. Feb/Mar2007, Vol. 81 Issue 1/2, p281-284. 4p.
Publikováno v:
IEEE transactions on cybernetics. 52(11)
The admissible consensus tracking problem of nonlinear singular multiagent systems (SMASs) with time-varying delay, uncertainties, and external disturbances under jointly connected topologies is investigated in this article. First, the sliding-mode c
Publikováno v:
Volume: 3, Issue: 1 20-29
Maltepe Journal of Mathematics
Maltepe Journal of Mathematics
In this work, using the concept of natural density, we introduce the $\left( p,q\right) $-analogue of the Stancu-beta operators of rough $\lambda$% -statistically $\rho$-Cauchy convergence on triple sequence spaces. We define the set of Bernstein Sta
Externí odkaz:
https://explore.openaire.eu/search/publication?articleId=doi_dedup___::b3f7746fcc50fed2a73b6a6726db357b
https://dergipark.org.tr/tr/pub/mjm/issue/62086/900156
https://dergipark.org.tr/tr/pub/mjm/issue/62086/900156
Autor:
Bipan Hazarika, Achyutananda Baruah
Publikováno v:
Proyecciones (Antofagasta).
In this paper we introduce the λ -quasi Cauchy sequence of fuzzy numbers. We obtain the relation between strongly λ-quasi Cauchy convergence and statistically λ -quasi Cauchy convergence for fuzzy numbers.